MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.msard.2014.08.001

Медицинская библиотека · Multiple sclerosis and related disorders · 2014

Glatiramer acetate-induced hepatitis in a young female patient with multiple sclerosis.

La Gioia Sara, Bacis Giuseppe, Sonzogni Aurelio, Frigeni Barbara, Conti Marta Zaffira, Vedovello Marcella, Rottoli Mariarosa

Клинический случайСтатьяПеревод в очереди

Аннотация

We report the first Italian case of glatiramer acetate-related acute hepatotoxicity. A 25-years-old woman suffering from multiple sclerosis presented acute hepatitis after eight months of treatment. Neither infective, nor autoimmune markers were detected. Liver biopsy histology was consistent with drug-induced acute injury. Liver function tests became normal after eight weeks of treatment discontinuation. This report points out the importance of monitoring liver function during the first year of treatment with glatiramer acetate.

Для цитирования: La Gioia Sara, Bacis Giuseppe, Sonzogni Aurelio, Frigeni Barbara, Conti Marta Zaffira, Vedovello Marcella, Rottoli Mariarosa. Glatiramer acetate-induced hepatitis in a young female patient with multiple sclerosis.. Multiple sclerosis and related disorders. 2014. DOI: 10.1016/j.msard.2014.08.001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.